MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD X-TRA TRACTION SHOE COVER, XL, BLUE; PROTECTIVE APPAREL

O&M HALYARD, INC. HALYARD X-TRA TRACTION SHOE COVER, XL, BLUE; PROTECTIVE APPAREL
Model Number 69253
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
One of the staff members slipped and fell in the autopsy room.The shoe cover does not provide sufficient skid resistance.There was no injury or medical treatment required due to fall.
 
Additional Manufacturer Narrative
The product involved in the event is not available for evaluation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard* x-tra traction* shoe cover, xl, blue.The complaint product halyard* x-tra traction* shoe cover, xl, blue, part number 69254 is contract manufactured by lianyungang anson non-woven product co., ltd.(fda registration number 3008959420).Supplier corrective action request (scar) was submitted to the manufacturer on september 12, 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
****correction***** the product code reported in the initial report was 69254; however, the correct product code should have been 69253.The actual product sample was not provided; therefore, the investigation was conducted through a review of the device history record (dhr) and process documentation.The raw materials used in the product remain unchanged.All materials passed incoming inspections, and no abnormalities were identified during the device history record review or process investigation.This marks the first reported adhesion issue in the past 12 months for product code 69253, lot number ax20273008.The affected item was originally manufactured by lianyungang anson non-woven product co., ltd., which ceased production in 2022.Manufacturing responsibilities have since transitioned to hubei xinxin non-woven co., ltd (us registration #3011547453), following approved change requests.At this time, no further action is planned.Hubei xinxin non-woven co., ltd will continue to closely monitor field performance to identify any emerging trends.This product incident is documented in the o&m halyard, inc.Complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD X-TRA TRACTION SHOE COVER, XL, BLUE
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd.
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LIANYUNGANG ANSON NON-WOVEN PRODUCTS CO., LTD.
no.9, hongkong rd
ganyu economic development zone
lianyungang jiangsu, china
Manufacturer Contact
nichole coggins
1220 old alpharetta rd.
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key23076274
Report Number3014421917-2025-00039
Device Sequence Number17339918
Product Code FXP
UDI-Device Identifier30680651692543
UDI-Public30680651692543
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69253
Device Catalogue Number991069254
Device Lot NumberAX20273008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown